# SDR R61A2018091320957

- Difficulty date: August 30, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 38,784 hours, 24,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE TECHNICIANS FOUND CABIN FLOOR STRUCTURE FRAME 89 WITH CORROSION AROUND A FASTENER HOLE RBL 38". FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16. REMOVED AND REPLACED PANEL SUPPORT IAW SRM 51-40-08, 51-75-16 AND 53-23-10. A/C REMAINS IN HEAVY CHECK.
